The Annals of Mathematical Statistics

Abraham Wald, 1902-1950

J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 23, Number 1 (1952), 1-13.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729480

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177729480

Mathematical Reviews number (MathSciNet)
MR45657

Zentralblatt MATH identifier
0046.00313

Citation

Wolfowitz, J. Abraham Wald, 1902-1950. Ann. Math. Statist. 23 (1952), no. 1, 1--13. doi:10.1214/aoms/1177729480. http://projecteuclid.org/euclid.aoms/1177729480.


Export citation